# SDR NACA2016081100006

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF FLOORBEAM IN AFT CARGO BAY RBL 60 BS 787.   REPAIRED IAW DWG 23092.1-053-015-001 REV A.
